# SDR AALA960870

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Engine: Pwa JT8D209
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1671 - AFTER TAKEOFF ORD DURING CLIMB-OUT, RIGHT ENGINE FAILED.  ACCOMPLISHED SHUTDOWN OF RIGHT ENGINE AND AIRCRAFT RETURNED TO ORD, LANDING OVERWEIGHT WITHOUT INCIDENT.  REPLACED RIGHT ENGINE DUE TO TURBINE BLADE FAILURE.  ACCOMPLISHED LEAK CHECKS AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  REMOVED ENGINE ROUTED TO SHOP FOR REPAIR AND RETURN TO SERVICE.  (M)
